# SDR SIMA990091

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600BK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145044
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 852701
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4096 - ON GEAR RETRACTION OUT OF CVG, RIGHT MAIN LANDING GEAR EICAS MESSAGE AND LANDING GEAR LEVER DISAGREE WERE NOTICED.  CYCLED LANDING GEAR AND ALL INDICATIONS WERE NORMAL.  ON GEAR EXTENSION INTO ORD, LANDING GEAR LEVER DISAGREE (EICAS) MESSAGE APPEARED AND RMU DID NOT INDICATE DOWN AND LOCKED.  PERFORMED EMERGENCY EXTENSION PROCEDURES WITH NO CHANGE IN INDICATIONS.  RESET LANDING GEAR CIRCUIT BREAKERS 1 AND 2 AND RECYCLED GEAR.  GEAR INDICATIONS WERE THEN NORMAL.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR DOWNLOCK SENSOR.  FUNCTIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
